Alert archive / Florida / Wind Chill Watches in 2012
Wind Chill Watch 1, NWS Miami, FL
NWS Miami, FL issued this wind chill watch at Jan 1, 2012, 3:10 PM EST for Glades County, Hendry County, Palm Beach County, Florida. It took effect at Jan 3, 2012, 4:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 1, 2012, 3:10 PM EST (20:10 UTC)
- In effect from
- Jan 3, 2012, 4:00 AM EST
- Expired
- Jan 2, 2012, 4:10 AM EST
- In force
- Issued by
- NWS Miami, FL
Counties Glades County, FL, Hendry County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 134 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.2 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 897 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
987 WWUS42 KMFL 012010 WSWMFL URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 310 PM EST SUN JAN 1 2012 FLZ063-066-067-021000- /O.NEW.KMFL.WC.A.0001.120103T0900Z-120103T1300Z/ GLADES-HENDRY-INLAND PALM BEACH- INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON... LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE... SOUTH BAY...BELLE GLADE...WELLINGTON...LION COUNTRY SAFARI... SOUTH COUNTY REGIONAL PARK 310 PM EST SUN JAN 1 2012 ...WIND CHILL WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A WIND CHILL WATCH...WHICH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING. * WIND CHILL VALUES...THE TEMPERATURES MONDAY NIGHT WILL FALL INTO THE MID TO UPPER 30S OVER GLADES...HENDRY...AND NORTHERN INLAND PALM BEACH COUNTIES LATE MONDAY NIGHT INTO TUESDAY MORNING. THE WINDS WILL ALSO BE 5 TO 10 MPH DURING THIS TIME. THIS WILL CAUSE THE WIND CHILL READINGS TO FALL DOWN TO AROUND 25 DEGREES LATE MONDAY NIGHT INTO EARLY TUESDAY MORNING OVER THESE LOCATIONS FOR 3 TO 4 HOURS. THEREFORE...A WIND CHILL WATCH HAS BEEN ISSUED FOR GLADES...HENDY...AND NORTHERN INLAND PALM BEACH COUNTIES FOR LATE MONDAY NIGHT INTO EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WATCH MEANS THE THERE IS THE POTENTIAL FOR A COMBINATION OF VERY COLD AIR AND WIND TO CREATE DANGEROUSLY LOW WIND CHILL VALUES. MONITOR THE LATEST FORECASTS AND WARNINGS FOR UPDATES ON THIS SITUATION. && $$ BAXTER
1 follow-up statement
680 WWUS42 KMFL 020910 WSWMFL URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 410 AM EST MON JAN 2 2012 FLZ063-066-067-021715- /O.UPG.KMFL.WC.A.0001.120103T0900Z-120103T1300Z/ /O.NEW.KMFL.WC.Y.0001.120103T0500Z-120103T1500Z/ GLADES-HENDRY-INLAND PALM BEACH- INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON... LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE... SOUTH BAY...BELLE GLADE...WELLINGTON...LION COUNTRY SAFARI... SOUTH COUNTY REGIONAL PARK 410 AM EST MON JAN 2 2012 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST TUESDAY. THE WIND CHILL WATCH IS NO LONGER IN EFFECT. * WIND CHILL VALUES...TEMPERATURES TONIGHT WILL FALL INTO THE MID 30S TO AROUND 40 DEGREES OVER GLADES...HENDRY...AND INLAND PALM BEACH COUNTIES BEHIND A STRONG COLD FRONT. NORTHWEST WINDS AROUND 10 MPH DURING THE OVERNIGHT HOURS IN COMBINATION WITH THE COLD TEMPERATURES WILL PRODUCE WIND CHILL READINGS OF 25 TO 35 DEGREES FROM MIDNIGHT TONIGHT THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS CAN LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ FLZ070-021715- /O.NEW.KMFL.WC.Y.0001.120103T0500Z-120103T1500Z/ INLAND COLLIER- INCLUDING THE CITY OF...IMMOKALEE 410 AM EST MON JAN 2 2012 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST TUESDAY. * WIND CHILL VALUES...TEMPERATURES TONIGHT WILL FALL INTO THE MID TO UPPER 30S OVER INLAND COLLIER COUNTY BEHIND A STRONG COLD FRONT. NORTHWEST WINDS AROUND 10 MPH DURING THE OVERNIGHT HOURS IN COMBINATION WITH THE COLD TEMPERATURES WILL PRODUCE WIND CHILL READINGS IN THE MID 20S TO MID 30S FROM MIDNIGHT TONIGHT THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS CAN LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ FLZ068-069-071>073-075-168-174-021715- /O.NEW.KMFL.WC.Y.0001.120103T0500Z-120103T1500Z/ METRO PALM BEACH-COASTAL COLLIER-INLAND BROWARD-METRO BROWARD- INLAND MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- FAR SOUTH MIAMI DADE- INCLUDING THE CITIES OF...PALM SPRINGS...FLORIDA GARDENS... ABERDEEN...BOCA WEST...NAPLES...MICCOSUKEE INDIAN RESERVATION... MARKHAM PARK...COCONUT CREEK...CORAL SPRINGS...TAMARAC... SUNRISE...PLANTATION...DAVIE...COOPER CITY...HOLLYWOOD... PEMBROKE PINES...MIRAMAR...HOMESTEAD...FLORIDA CITY...REDLAND... MICCOSUKEE RESORT...KENDALE LAKES...WEST KENDALL...COUNTRY WALK... SHARK VALLEY...FLAMINGO...JUPITER...WEST PALM BEACH... BOCA RATON...EVERGLADES NATIONAL PARK 410 AM EST MON JAN 2 2012 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST TUESDAY. * WIND CHILL VALUES...TEMPERATURES TONIGHT WILL FALL INTO THE MID 30S TO THE LOWER 40S BEHIND A STRONG COLD FRONT. NORTHWEST WINDS AROUND 10 MPH DURING THE OVERNIGHT HOURS IN COMBINATION WITH THE COLD TEMPERATURES WILL PRODUCE WIND CHILL READINGS IN THE UPPER 20S TO THE MID 30S FROM MIDNIGHT TONIGHT THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS CAN LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
What forecasters said that day
The local office's own words before this wind chill watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this wind chill watch went out at Jan 1, 3:05 PM EST, 5 minutes earlier.
Area forecast discussion, Jan 1, 3:05 PM EST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
305 PM EST SUN JAN 1 2012
...COLDEST TEMPERATURES OF THE WINTER SEASON FOR SOUTH FLORIDA
MONDAY NIGHT INTO TUESDAY NIGHT...
.DISCUSSION...
THE HIGH PRESSURE THAT HAS BEEN OVER FLORIDA THIS HOLIDAY WEEKEND IS
NOW WEAKENING AND MOVING INTO THE ATLANTIC WATERS THIS AFTERNOON.
THIS WILL ALLOW FOR THE STRONG COLD FRONT CURRENTLY LOCATED OVER THE
SOUTHEASTERN UNITED STATES TO CONTINUE TO MOVE SOUTHWARD DOWN THE
FLORIDA PENINSULA TONIGHT AND THROUGH SOUTH FLORIDA SUNDAY
MORNING.
AHEAD OF THE FRONT...THE WINDS WILL BE LIGHT ALONG WITH MOSTLY CLEAR
TO PARTLY CLOUDY SKIES TONIGHT. THIS WILL ALLOW FOR A GOOD SET UP
FOR FOG FORMATION TONIGHT OVER THE CWA WITH WIDESPREAD FOG OVER THE
INTERIOR AREAS TAPERING DOWN TO PATCHY FOG OVER THE COASTAL AREAS.
THE VISIBILITIES IN THE FOG COULD FALL DOWN TO 1/2 MILE OR LESS
ESPECIALLY IN THE INTERIOR AREAS LATE TONIGHT INTO EARLY MONDAY
MORNING...AND A DENSE FOG ADVISORY MAY BE NEEDED FOR PORTIONS OF
SOUTH FLORIDA LATE TONIGHT INTO EARLY MONDAY MORNING.
ONCE THE FRONT CLEARS SOUTH FLORIDA MONDAY MORNING...THE VERY DRY
AND COLD AIR MASS WILL MOVE INTO THE CWA FROM THE NORTH MONDAY NIGHT
INTO TUESDAY...AS STRONG HIGH PRESSURE MOVES SOUTHEAST FROM THE
NORTHERN PLAINS STATES TO SOUTHERN GULF COAST STATES. IN TURN, THE
LATEST GFS AND ECWMF MODELS HAVE LOWERED THE 1000-850 MB THICKNESS
TO 1300-1310 AROUND THE LAKE OKEECHOBEE AREA AND TO 1320-1340 OVER
THE MIAMI-DADE METRO AREA MONDAY NIGHT INTO TUESDAY. THIS WILL ALLOW
FOR THE LOW TEMPERATURES TO FALL INTO THE MID TO UPPER 30S OVER THE
INTERIOR AREAS WITH 40S OVER THE METRO AREAS FOR MONDAY NIGHT. THERE
COULD EVEN BE A FEW LOCATIONS IN THE LESS WINDY AREAS WEST OF LAKE
OKEECHOBEE THAT COULD FALL CLOSE TO THE FREEZING MARK RIGHT AROUND
SUNRISE TUESDAY MORNING. AT THIS TIME...WE WILL NOT BE ISSUING A
FREEZE WATCH FOR THE AREA WEST OF LAKE OKEECHOBEE BUT WILL CONTINUE
TO MONITOR THE LATEST MODEL FORECAST TEMPERATURES THROUGH TONIGHT TO
SEE IF A FREEZE WATCH OR WARNING WILL BE NEEDED FOR THE AREAS WEST
OF LAKE OKEECHOBEE FOR MONDAY NIGHT.
AT THE SAME TIME...IT WILL BE BREEZY TO WINDY MONDAY NIGHT INTO
TUESDAY. THIS WILL MAKE THE WIND CHILL READINGS TO FALL INTO THE
UPPER 20S OVER THE INTERIOR AREAS...AND 30S OVER THE METRO AREAS OF
SOUTH FLORIDA...EXCEPT AROUND 30 WELL INLAND METRO AREAS OF THE EAST
AND WEST COAST OF SOUTH FLORIDA. THE WIND CHILL READING COULD EVEN
FALL INTO THE MID 20S OVER GLADES...NORTHERN HENDRY AND NORTHERN
INLAND PALM BEACH COUNTIES LATE MONDAY NIGHT INTO EARLY TUESDAY
MORNING. THEREFORE...A WIND CHILL WATCH HAS BEEN ISSUED FOR
GLADES...HENDRY...AND INLAND PALM BEACH COUNTIES FOR LATE MONDAY
NIGHT INTO EARLY TUESDAY MORNING. REST OF THE CWA WILL MORE LIKELY
BE UNDER A WIND CHILL ADVISORY SOMETIME MONDAY FOR MONDAY NIGHT.
THE LATEST SHORT RANGE MODELS ARE ALSO NOW SHOWING THAT THE TROUGH
OF LOW PRESSURE IS DEEPENING A LITTLE BIT MORE FOR TUESDAY INTO
WEDNESDAY OVER THE EASTERN UNITED STATES. THIS IN TURN WILL ALLOW
FOR THE STRONG HIGH PRESSURE TO SHIFT A LITTLE BIT SOUTH AND INTO
NORTH OR CENTRAL FLORIDA TUESDAY NIGHT INTO WEDNESDAY. AT THE SAME
TIME...THE 1000-850 MBS THICKNESSES IS ALSO STILL 1328-1330 OVER THE
NORTHERN AREAS OF THE CWA AND 1330-1335 OVER THE SOUTHERN AREAS OF
THE CWA. THIS WILL ALLOW FOR THE COLDER AIR MASS TO WORK FURTHER
SOUTH AND INTO THE CWA DURING THIS TIME.
THE SKIES WILL ALSO REMAIN CLEAR TUESDAY INTO TUESDAY NIGHT AS THE
WINDS WILL DECREASE FROM WINDY CONDITIONS TUESDAY MORNING TO LESS
THAN 5 MPH AND EVEN CALM CONDITIONS OVER THE INTERIOR AREAS. THIS
WILL SET UP A VERY GOOD RADIATIONAL COOLING NIGHT OVER THE CWA
TUESDAY NIGHT INTO WEDNESDAY MORNING.
THEREFORE...THE HIGHS ON TUESDAY WILL BE LOWER A LITTLE BIT INTO THE
MID TO UPPER 50S OVER THE NORTHERN AREAS OF SOUTH FLORIDA TO AROUND
60 OVER THE SOUTHERN AREAS OF SOUTH FLORIDA. THE LOW TEMPERATURES ON
TUESDAY NIGHT HAVE BEEN LOWER WITH MID TO UPPER 20S OVER MOST OF THE
INTERIOR AREAS TO THE MID 30S TO AROUND 40 OVER THE EAST COAST METRO
AREAS. THE NAPLES AREA COULD FALL INTO THE LOWER TO MID 30S TUESDAY
NIGHT...AND THE AREAS WEST OF LAKE OKEECHOBEE COULD EVEN FALL INTO
THE LOWER TO MID 20S. IF THIS TREND CONTINUES IN THE LATER SHORT
TERM MODEL FORECAST...THEN A FREEZE WARNING WILL MORE LIKELY BE
ISSUED ON MONDAY FOR THE INTERIOR AND WEST COAST METRO AREAS WITH
EVEN A POSSIBILITY OF A HARD FREEZE WATCH FOR THE AREAS WEST OF LAKE
OKEECHOBEE.
THERE WILL ALSO BE AREAS OF FROST OVER THE INTERIOR AND WEST COAST
METRO AREAS LATE TUESDAY NIGHT INTO EARLY WEDNESDAY AND PATCHY FROST
OVER THE EAST COAST METRO AREAS...DUE TO THE LIGHT WINDS AND COLD
TEMPERATURES.
VISITORS AND RESIDENTS NEED TO STAY TUNE FOR THE LATEST
INFORMATION AND FORECAST FROM THE MIAMI NATIONAL WEATHER SERVICE
OFFICE ON THIS POTENTIALLY COLD WEATHER FOR EARLY TO MIDDLE OF
NEXT WEEK.
...EXTENDED FORECAST...
THE STRONG HIGH WILL THEN MOVE SLOWLY EAST INTO THE WESTERN ATLANTIC
WATERS LATE THIS WEEK INTO NEXT WEEK. THIS WILL KEEP THE DRY WEATHER
IN PLACE...AND THE AIR WILL SLOWLY MODIFY THROUGH THE END OF THE
WEEK AND CLOSE TO NORMAL CONDITIONS ARE EXPECTED BY NEXT WEEKEND
OVER THE CWA.
&&
.MARINE...
THE WINDS WILL BE NORTH TO NORTHEAST TONIGHT INTO AT 5 TO 10 KNOTS
OVER BOTH THE ATLANTIC AND GULF WATERS. THIS WILL KEEP THE SEAS AT 2
FEET OR LESS THROUGH TONIGHT.
THE WINDS WILL THEN INCREASE RAPIDLY MONDAY AFTERNOON...AND BY LATE
MONDAY NIGHT BE FROM THE NORTHWEST AT 20 TO 25 KNOTS NEAR-SHORE
WATERS OF THE ATLANTIC AND GULF WATERS WITH 25 TO 30 KNOTS IN THE
OFFSHORE WATERS OF THE ATLANTIC AND GULF WATERS. THE WINDS WILL ALSO
GUST FREQUENTLY TO AROUND 35 KNOTS EXCEPT TO GALE FORCE IN THE
GULF STREAM ATLANTIC WATERS GUSTING TO GALE FORCE. BISCAYNE BAY AND
THE LAKE OKEECHOBEE WATERS WILL ALSO INCREASE RAPIDLY MONDAY
AFTERNOON AND BY MONDAY NIGHT BE 20 TO 25 KNOTS FROM THE NORTHWEST
WITH GUSTS UP TO GALE FORCE.
THESE WINDS WILL ALLOW FOR THE SEAS IN THE ATLANTIC WATERS TO
QUICKLY BUILD TO 8 TO 10 FEET EXCEPT 11 TO 13 FEET IN THE GULF
STREAM BY LATE MONDAY NIGHT...AND 5 TO 8 FEET IN THE NEAR-SHORE GULF
WATERS UP TO 12 FEET IN THE OFFSHORE GULF WATERS. SO WILL BE ISSUING
A SCA FOR THE GULF WATERS MONDAY AFTERNOON THROUGH TUESDAY...AND A
SCA FOR THE NEAR-SHORE ATLANTIC WATERS WITH A GALE WATCH FOR THE
GULF STREAM WATERS MONDAY NIGHT INTO TUESDAY. BISCAYNE BAY AND LAKE
OKEECHOBEE WATERS WILL ALSO BE UNDER A SCA CONDITION FOR MONDAY
NIGHT INTO TUESDAY.
&&
.FIRE WEATHER...
THE RELATIVE HUMIDITIES THIS AFTERNOON AND MONDAY WILL REMAIN ABOVE
THE 35 PERCENT CRITICAL VALUE. HOWEVER...THE RELATIVE HUMIDITIES ON
TUESDAY WILL FALL DOWN INTO THE TEENS AND 20 OVER SOUTH FLORIDA. THE
20 FOOT WINDS WILL ALSO BE AT LEAST 15 TO 20 MPH ON TUESDAY. SO A
FIRE WEATHER WATCH WILL ALSO BE ISSUED FOR TUESDAY FOR ALL OF SOUTH
FLORIDA THIS AFTERNOON.
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 60 73 39 58 / - 10 0 0
FORT LAUDERDALE 61 79 44 60 / - 10 0 0
MIAMI 62 79 46 61 / - 10 0 0
NAPLES 60 71 45 58 / - 10 0 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
FOR COASTAL BROWARD-COASTAL MIAMI DADE-COASTAL PALM BEACH-
FAR SOUTH MIAMI DADE-GLADES-HENDRY-INLAND BROWARD-INLAND
COLLIER-INLAND MIAMI DADE-INLAND PALM BEACH-MAINLAND MONROE-
METRO BROWARD-METRO MIAMI DADE-METRO PALM BEACH.
SMALL CRAFT ADVISORY FROM 7 PM MONDAY TO 7 PM EST TUESDAY FOR .
WIND CHILL WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING
FOR GLADES-HENDRY-INLAND PALM BEACH.
FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
FOR .
AM...SMALL CRAFT ADVISORY FROM 7 PM MONDAY TO 7 PM EST TUESDAY FOR
BISCAYNE BAY-COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN
REEF, FL OUT 20 NM-COASTAL WATERS FROM JUPITER INLET TO
DEERFIELD BEACH, FL OUT 20 NM-LAKE OKEECHOBEE.
GALE WATCH FROM MONDAY EVENING THROUGH TUESDAY EVENING FOR
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING
FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-WATERS
FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20
NM TO 60 NM.
GM...SMALL CRAFT ADVISORY FROM 1 PM MONDAY TO 7 PM EST TUESDAY FOR
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20
NM-COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL
OUT 20 NM-GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL
EXTENDING FROM 20 TO 60 NM.
&&
DISCUSSION/MARINE/FIRE...54/BNB
AVIATION/RADAR...71/JEHazardous weather outlook, Jan 1, 5:02 AM EST, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 502 AM EST SUN JAN 1 2012 FLZ063-066>075-168-172>174-020300- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 502 AM EST SUN JAN 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A COLD FRONT WILL BRING A SURGE OF MUCH COLDER AIR ACROSS SOUTH FLORIDA MONDAY NIGHT THROUGH THE MID-WEEK PERIOD. OVERNIGHT LOWS ARE FORECAST TO RANGE FROM THE LOW TO MID 30S ACROSS PORTIONS OF GLADES AND HENDRY COUNTIES TO THE MID TO UPPER 40S CLOSER TO THE COASTAL AREAS EARLY TUESDAY AND WEDNESDAY MORNING. WIND CHILL ADVISORIES MAY ALSO BE NEEDED FOR THE MONDAY NIGHT PERIOD. AT THIS TIME, IT APPEARS TUESDAY NIGHT INTO WEDNESDAY MORNING WILL BE THE COLDEST NIGHT. TEMPERATURES COULD POTENTIALLY FALL BELOW FREEZING OVER PORTIONS OF GLADES, HENDRY, INLAND COLLIER, AND INLAND PALM BEACH COUNTIES FOR A FEW HOURS WEDNESDAY MORNING AFTER MIDNIGHT THROUGH DAYBREAK. INTERESTS IN THESE AREAS ARE ENCOURAGED TO MONITOR THE LATEST FORECAST FOR UPDATES AS A FREEZE WATCH MAY BE REQUIRED FOR TUESDAY NIGHT. SMALL CRAFT ADVISORY LEVEL WINDS AND SEAS WILL BECOME A POSSIBILITY MONDAY NIGHT THROUGH WEDNESDAY OVER THE ADJACENT GULF AND ATLANTIC WATERS IN THE WAKE OF THE FRONT. IN ADDITION, INCREASING SURF ALONG THE EAST COAST BEACHES MAY LEAD TO AN INCREASING RISK OF RIP CURRENTS TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 1, 3:08 PM EST | Fire Weather Watch | MFL | Broward, Miami-Dade, Monroe, Palm Beach | 12 hr |
| Jan 1, 3:30 PM EST | Gale Watch | MFL | 27 hr | |
| Jan 1, 3:30 PM EST | Small Craft Advisory | MFL | 55 hr |
Nearby
Wind Chill Watches in Florida, 2012Every wind chill watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.